Analysis of short time series with an over-dispersion model

Rai, S. N., Abraham, B., Peiris, S. . Communications in Statistics: Theory and Methods 1995. 24 :335-348

Locate this article in:

Bibtex

@article{CIS-125143,
  Author = {Rai, S. N. and Abraham, B. and Peiris, S.},
  Title = {Analysis of short time series with an over-dispersion model},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {24},
  Year = {1995},
  Pages = {335--348},
  Keywords = {Maximum likelihood}
}

Similar articles